Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband just finished a seven day course levofloxacin 500

My husband just finished a seven day course levofloxacin 500 mg taken once a day. Last pill was yesterday. He was prescribed upon release from hospital after 7 days for pneumonia.
He now has a rash in his groin area. This started last night. It burns and is itchy. I’m thinking this is a side effect and should start to disappear since he is no longer taking it.
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a uti with epididimitus that maybe mispelled basically a swollen left testicle I m guessing about 4 times the size of my poor little right guy. This immediately followed a self catheter injury to the urethral. Urologist gave me an antibiotic shot in the office and sent me home with a 7 day twice a day prescription of levofloxin 500. I felt much better yesterday maybe as a result of the shot but it seems like the shot advantage has worn off today and the levo hasn t kicked in or is giving me similar set of symptoms I had before I went in. Nausea, fever, sweats, chills. Do you concur with this course of treatment and recommend I stay the course or does another option exist that might actually make me feel a result more like the shot did yesterday.

doctor1 MD

My husband is a 23 year liver transplant patient. He has pneumonia and his PC Dr. gave him 5 days of Levofloxacin 750 for 5 days. He has no fever. He has several of the side effects. Hallucinations, high blood sugar, feeling anxious and feeling depressed. He wants him to take it another 5 days. I m not sure he needs it or is a good idea. He just finished the 5 days. I would like to wait and see how he feels tomorrow. I Think its the medication making him feel so lousy. Thoughts?

doctor1 MD

I have pneumonia and I am taking levofloxacin 500 mg for 10 days. I am a healthy 57 yr old woman. Is this medication normally prescribed? I have started the medication as of yesterday with no side effects, but the possible side effects are freaking me out with the possible tendon ruptures even after 6 months from using this drug.

Loading Online Doctors....